Existence of polar and pseudopolar solutions of autonomous systems of three differential equations. II
Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 754-760
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_5_a2,
author = {T. S. Bud'ko and A. I. Yablonskii},
title = {Existence of polar and pseudopolar solutions of autonomous systems of three differential equations. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {754--760},
year = {1987},
volume = {23},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_5_a2/}
}
TY - JOUR AU - T. S. Bud'ko AU - A. I. Yablonskii TI - Existence of polar and pseudopolar solutions of autonomous systems of three differential equations. II JO - Differencialʹnye uravneniâ PY - 1987 SP - 754 EP - 760 VL - 23 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_5_a2/ LA - ru ID - DE_1987_23_5_a2 ER -
T. S. Bud'ko; A. I. Yablonskii. Existence of polar and pseudopolar solutions of autonomous systems of three differential equations. II. Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 754-760. http://geodesic.mathdoc.fr/item/DE_1987_23_5_a2/